MathSciNet Relay Station
MathSciNet bibliographic data
MR118570 94.00
Blackwell, David; Breiman, Leo; Thomasian, A. J. Proof of Shannon's transmission theorem for finite-state indecomposable channels. Ann. Math. Statist. 29 1958 1209–1220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement